MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4, a5 and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is between january 20, 2026 and march 24, 2026.Section d4: catalog number: the complete catalog number is unknown, as the serial number was not provided.It was indicated that the lens was a drn00v.Section d4: serial number: unknown; information was requested but not provided.Section d4: expiration date: unknown, as the serial number was not provided.Section d4: unique identifier (udi) number: unknown, as the serial number was not provided.Section h3: the device was not returned for evaluation and the serial number for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown as product serial number was not provided.An attempt was made to obtain missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol), model drn00v, was implanted in the patient¿s left eye.The lens was subsequently explanted for unspecified reason during a secondary surgical procedure.The procedure was completed successfully with implantation of a replacement lens of a different model (dib00, +13.0 d).The patient¿s outcome is unknown.No additional medical or surgical interventions were indicated.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section b5: additional information received on may 20, 2026 provided that the product packaging box was received labeled with sn (b)(6) corresponds to the lens contained in the received plastic bag.Corrected data: the following fields were updated based on the additional information received.Section d4 (catalog number): drn00v0130, section d4 (serial number): (b)(6) section d4 (expiration date): february 18, 2028, section d4 (primary unique device identification (udi) number): (b)(4), section d9: device available for evaluation: yes, date returned to manufacturer: may 28, 2026.Section h4 (device manufacture date): february 18, 2025.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25010126
Report Number3012236936-2026-000113
Device Sequence Number21240647
Product Code MFK
UDI-Device Identifier05050474810624
UDI-Public(01)05050474810624(17)280218
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/20/2026
06/23/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date06/15/2026
07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC.; DUOVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale